MAUDE Adverse Event Report: PENSAR MEDICAL PENSAR WOUNDPRO BASIC DRESSING AND CANISTER; NEGATIVE PRESSURE WOUND THERAPY, KITS AND CANISTERS

PENSAR MEDICAL PENSAR WOUNDPRO BASIC DRESSING AND CANISTER; NEGATIVE PRESSURE WOUND THERAPY, KITS AND CANISTERS
Model Number 0222
Medical Device Problem Codes Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) reported quality issues with the 300 cc canister p/n 0222, lot 1614 and basic hydrophobic medium dressing kit, p/n 0584, lot 1613).Units exhibited cracking and loose tubing connections.Canisters failed leak test when connected to the woundpro pump.Devices were not returned.No patient was reported to have been involved.Replacement product provided.Conservative determination: mdr reportable.
 
Additional Manufacturer Narrative
Pensar attempted to obtain the omitted information: 1.A1-a6.Patient details.2.B6.Relevant test labs -n/a.3.B7.Other relevant history - n/a.4.D10.Date of concomitant therapy - unknown.The dressing and canister were opened and evaluated prior to use.The canister failed the test when placed into the woundpro npwt pump unit.Stingray connector for dressing was noted to have a crack/leak.Device(s) not returned for evaluation.This report is being submitted based on re-evaluation of reportability requirements per pensar capa 046.

Brand Name
PENSAR WOUNDPRO BASIC DRESSING AND CANISTER
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY, KITS AND CANISTERS
Manufacturer (Section D)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer (Section G)
PENSAR MEDICAL
109 n post oak ln
suite 525
houston TX 77024
Manufacturer Contact
jon olson
109 n post oak ln
suite 525
houston, TX 77024
2142881035
MDR Report Key25566192
Report Number3007793449-2024-00002
Device Sequence Number9995613
Product Code OMP
UDI-Device Identifier00851978007016
UDI-Public851978007016
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0222
Device Catalogue Number0222
Device Lot Number1614
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENSAR WOUNDPRO NPWT PUMP.
Patient SexUnknown